Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 26, 2011, 7:47 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 7:47 PM CDT (00:47 UTC)
- Expired
- Mar 26, 2011, 8:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Madison County, AL, Marshall County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 8:00 PM CDT | HAIL 1 | 2 W Morgan City, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
217
WUUS54 KHUN 270047
SVRHUN
ALC089-095-103-270115-
/O.NEW.KHUN.SV.W.0037.110327T0047Z-110327T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
747 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
EAST CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
NORTHWESTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 815 PM CDT
* AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VALHERMOSO SPRINGS...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW HOPE...OWENS CROSSROADS...
HEBRON...
GRANT...COLUMBUS CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3444 8678 3462 8677 3466 8635 3463 8635
3462 8633 3461 8633 3461 8623 3439 8623
TIME...MOT...LOC 0046Z 272DEG 48KT 3453 8666
$$1 follow-up statement
768
WWUS54 KHUN 270100
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
800 PM CDT SAT MAR 26 2011
ALC103-270110-
/O.CAN.KHUN.SV.W.0037.000000T0000Z-110327T0115Z/
MORGAN AL-
800 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN COUNTY IS
CANCELED...
LAT...LON 3442 8658 3454 8655 3457 8656 3461 8643
3462 8633 3461 8633 3461 8623 3439 8623
TIME...MOT...LOC 0100Z 272DEG 48KT 3452 8643
$$
ALC089-095-270115-
/O.CON.KHUN.SV.W.0037.000000T0000Z-110327T0115Z/
MARSHALL AL-MADISON AL-
800 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN MADISON AND NORTHWESTERN MARSHALL COUNTIES...
AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NEW HOPE...MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOPE...HEBRON...GRANT AND COLUMBUS CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3442 8658 3454 8655 3457 8656 3461 8643
3462 8633 3461 8633 3461 8623 3439 8623
TIME...MOT...LOC 0100Z 272DEG 48KT 3452 8643
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:42 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 26, 6:42 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 642 PM CDT SAT MAR 26 2011 .UPDATE...FOR 00Z TAFS && .AVIATION...A WARM FRONT EXTENDED ACROSS NRN AL AND WAS PRODUCING SCT SHRA/TSRA AT BOTH KMSL AND KHSV ATTM. ONE SFC LOW WAS OVER NW AL AND ANOTHER LOW WAS OVER SERN AR. THESE SFC LOWS WILL KEEP THE CHC OF SHRA/TSRA GOING AT BOTH TAF SITES UNTIL ARND 06Z TONIGHT. AFTER 06Z THE CHC OF PCPN WILL BE MAINLY SHRA UNTIL ARND 12Z SUNDAY MRNG. OTHERWISE MVFR/IFR CONDITIONS ARE ALSO EXPECTED AT BOTH TAF SITES THRU 12Z. VFR CONDITIONS ARE EXPECTED AFTER 12Z FOR BOTH TAF SITES. && .PREV DISCUSSION... /ISSUED 351 PM CDT SAT MAR 26 2011/ SYNOPSIS...FAIRLY ZONAL FLOW EXISTS ACROSS MOST OF THE SOUTHERN TIER OF THE NATION. MEANWHILE...A STATIONARY UPPER LOW EXISTS JUST OFF THE QUEBEC COAST WHILE A SERIES OF SHORTWAVES IS MOVING ONSHORE OF THE PACIFIC NORTHWEST. CLOSER TO HOME...A FAIRLY COMPLEX WEATHER SITUATION ACROSS THE SOUTHEAST CONTINUES WITH A WARM FRONT LOCATED JUST SOUTH OF THE HUNTSVILLE FORECAST AREA. WITHIN THE WARM SECTOR TO THE SOUTH...SEVERE/TORNADIC SUPERCELL THUNDERSTORMS OCCURRING ACROSS CENTRAL ALABAMA. DISCUSSION...THE MAIN FORECAST ISSUE FOR TONIGHT WILL MAINLY INVOLVE A WARM FRONTAL BOUNDARY MOVING ACROSS CENTRAL AND NOSING TOWARDS NORTH AL. THE WARM FRONT WILL CONTINUE SPREADING NORTHWARD IN RESPONSE TO A LOW PRESSURE SYSTEM OVER AR SHIFTING EAST AND THEN NORTHEAST ACROSS CENTRAL MS INTO NW AL WITH A TRAILING COLD FRONT FOLLOWING THE LOW PRESSURE SYSTEM. THE MAJORITY OF THE INSTABILITY IS CURRENTLY TO OUR SOUTH (SOUTH OF CULLMAN COUNTY) WHERE MORE INSOLATION TOOK PLACE TODAY. THE ENVIRONMENT AHEAD OF THE FRONT OVER N AL HAS BEEN WORKED OVER BY CONVECTION THAT HAS BEEN ONGOING ACROSS THE AREA SINCE EARLY THIS MORNING. LATER THIS EVENING (6-8PM)...A THETA-E RIDGE WILL BEGIN TO MOVE ACROSS N AL FROM THE SOUTHWEST MAINLY INDICATIVE OF THE WARM FRONT MOVING NE. IN ADDITION...60 DEGREE DEWPOINTS WILL LIKELY CONTINUE MOVING NORTH FROM CENTRAL AL. THEN...LATER TONIGHT (9PM-1AM) AS THIS OCCURS...MUCAPES ARE EXPECTED TO RISE TO 1500-2000 J/KG. WIND SHEAR WILL RISE WITH SRH EXPECTED TO BE 300-400 M2/S2. WHAT THIS MEANS IS THAT THE THREAT FOR SEVERE WEATHER WILL LIKELY REMAIN FOR TONIGHT WITH THE POSSIBILITY OF LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THOUGH IT IS QUITE DIFFICULT TO TIME THE MESOSCALE CONDITIONS AND TEMPERAMENTAL MOVEMENT OF THE WARM FRONT...IT DOES APPEAR THAT THE BEST OPPORTUNITY FOR SEVERE WEATHER WILL BE FROM 8PM-3AM. THIS CONVECTIVE ACTIVITY WILL DECREASE IN INTENSITY/COVERAGE AS THE COLD FRONT ASSOCIATED WITH THE SFC LOW PRESSURE SYSTEM MOVES ACROSS THE AREA ON EARLY SUNDAY MORNING. LOW CLOUDS SHOULD KEEP MOST OF THE AREA IN THE LOW/MID 50S AS HIGHS ON SUNDAY AFTERNOON. ZONAL FLOW ACROSS MUCH OF THE SOUTHERN U.S. WILL CONTINUE TO BRING THE POSSIBILITY OF SEVERAL MORE OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA OVER THE NEXT WEEK. IN PARTICULAR...ANOTHER SHORTWAVE CROSSING JUST TO THE NORTH OF THE AREA IS THEN EXPECTED ON EARLY MONDAY MORNING. THUS...HAVE KEPT THE CHANCE OF SHOWERS IN FOR LATE SUNDAY NIGHT. TEMPERATURES ARE DEFINITELY DIFFICULT TO FORECAST FOR THIS TIME PERIOD...BUT IT APPEARS LATE LOW 60S WILL BE IN STORE FOR MONDAY AFTERNOON DUE TO CLEARING BEHIND THE PRECIP EARLIER IN THE DAY. YET ANOTHER SHORTWAVE IS RACING DOWN FROM THE CENTRAL ROCKIES TOWARDS THE CENTRAL PLAINS...WHICH WILL INDUCE SFC CYCLOGENESIS OVER EASTERN OK BY TUESDAY AFTERNOON. AS THE SFC LOW SHIFTS EAST ACROSS AR AND THEN NE ACROSS TN/KY...A WARM FRONT MAY MOVE NORTHWARD ACROSS THE AREA WITH THE TN VALLEY IN THE WARM SECTOR. THOUGH DIFFICULT TO PINPOINT RIGHT NOW...IT APPEARS THAT THE COMBINATION OF INSTABILITY/SHEAR WILL RESULT IN THE POSSIBILITY OF SUPERCELLS DEVELOPING AHEAD OF A QLCS DEVELOPING OVER AR AND PROCEEDING EASTWARD ON TUESDAY EVENING INTO TUESDAY NIGHT. THE TIMING HAS BEEN CHANGING WITH SUCCESSIVE MODEL RUNS. WEDNESDAY MAY BE A DAY IN BETWEEN SYSTEMS WITH NO ACTION...BUT AM NOT FULLY CONVINCED THAT THIS WILL HAPPEN. SO...HAVE KEPT CHC POPS IN FOR NOW WITH PARTLY CLOUDY CONDITIONS. A COOLDOWN WILL OCCUR BEHIND THE COLD FRONT WITH DAYTIME HIGHS EXPECTED IN THE UPPER 50S TO LOW 60S. BY THURSDAY INTO FRIDAY...BOTH OF THE MAIN MED RANGE MODELS ARE EXHIBITING DIFFERENCES WITH WHAT EXACTLY WILL HAPPEN. GFS HAS A CUTOFF LOW BARRELING INTO THE NORTHERN GULF OF MEXICO WHILE THE ECMWF HAS A REINFORCING COLD FRONT WITH AN ESTABLISHED TROUGH OVER THE NE. SO...HAVE LEFT 20 POPS IN FOR THURSDAY AND FRIDAY WITH A LITTLE BELOW CLIMO TEMPS IN FOR THE REST OF THE EXTENDED. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 007
Hazardous weather outlook, Mar 26, 1:48 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 148 PM CDT SAT MAR 26 2011 ALZ001>010-016-TNZ076-096-097-270300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 148 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN AREA OF LOW PRESSURE WILL PUSH INTO THE FORECAST AREA FROM THE WEST LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. A WARM FRONT AHEAD OF THIS SYSTEM...WILL PRODUCE A ROUND OF MORE WIDESPREAD SEVERE WEATHER...ESPECIALLY SOUTH OF THE TENNESSEE RIVER. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE WITH SEVERE STORMS. IN ADDITION...STORMS WILL BE PRODUCING VERY HEAVY RAINFALL OVER SOME AREAS WHICH HAVE ALREADY SEEN BETWEEN 1 AND 3 INCHES OF RAINFALL. THIS WILL INCREASE THE THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME STRONG...WITH GUSTY WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY TODAY AND TONIGHT. 20
In the hours before
Special weather statement, Mar 26, 6:33 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT SAT MAR 26 2011
ALZ006-009-270000-
JACKSON-MADISON-
633 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MADISON COUNTIES
UNTIL 700 PM CDT...
AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HYTOP TO MAYSVILLE
TO TRIANA...MOVING EAST AT 50 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BASS...TRENTON.
PAINT ROCK...OWENS CROSSROADS.
BRIDGEPORT...LIM ROCK.
MARTINTOWN...LARKINSVILLE.
SCOTTSBORO.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3479 8578 3459 8601 3461 8632 3459 8629
3458 8679 3461 8679 3476 8645 3497 8604
3496 8561
TIME...MOT...LOC 2333Z 270DEG 45KT 3492 8601 3476 8632
3462 8665Special weather statement, Mar 26, 6:44 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
644 PM CDT SAT MAR 26 2011
ALZ001-002-004-005-270030-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
644 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...LAWRENCE
AND LIMESTONE COUNTIES UNTIL 730 PM CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORD CITY...OR NEAR MUSCLE SHOALS...MOVING
EAST AT 50 MPH.
PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELGIN...TOWN CREEK.
RED BANK...NORTH COURTLAND.
OLIVER...ROGERSVILLE.
COXEY.
RIPLEY.
ATHENS...TANNER.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3462 8694 3463 8698 3465 8702 3467 8708
3469 8710 3464 8710 3470 8763 3484 8761
3487 8693
TIME...MOT...LOC 2344Z 268DEG 44KT 3478 8752Special weather statement, Mar 26, 7:07 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
707 PM CDT SAT MAR 26 2011
ALZ009-010-270030-
DE KALB-JACKSON-
707 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
730 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGDON TO ROSALIE TO
LANGSTON...MOVING EAST AT 60 MPH.
PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BEATY CROSSROADS...SYLVANIA.
SULPHER SPRINGS.
VALLEY HEAD...MENTONE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3454 8555 3456 8615 3458 8614 3475 8587
3497 8560 3496 8559 3473 8555
TIME...MOT...LOC 0007Z 271DEG 55KT 3491 8554 3475 8574
3459 8601Special weather statement, Mar 26, 7:10 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
710 PM CDT SAT MAR 26 2011
ALZ008-010-270045-
DE KALB-MARSHALL-
710 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 745 PM CDT...
AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HEBRON...MOVING EAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
COLUMBUS CITY.
CHIGGER HILL.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES AND
TREE LIMBS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3441 8644 3448 8645 3449 8644 3450 8609
3448 8609 3449 8602 3449 8600 3439 8599
TIME...MOT...LOC 0010Z 268DEG 46KT 3446 8634Special weather statement, Mar 26, 7:25 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT SAT MAR 26 2011
ALZ002>004-270115-
COLBERT-FRANKLIN-LAWRENCE-
725 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAWRENCE
COUNTIES UNTIL 815 PM CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SRYGLEY CHURCH...MOVING EAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CROOKED OAK...NEW BETHEL.
LITTLEVILLE...COLBERT HEIGHTS.
THARPTOWN...SPRING VALLEY.
LA GRANGE...WHITEOAK.
NE SMITH...MT HOPE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3451 8798 3469 8798 3476 8730 3475 8727
3476 8725 3477 8722 3442 8724
TIME...MOT...LOC 0024Z 272DEG 46KT 3460 8786Special weather statement, Mar 26, 7:32 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
732 PM CDT SAT MAR 26 2011
ALZ005-006-008-009-270115-
JACKSON-LIMESTONE-MADISON-MARSHALL-
732 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...LIMESTONE...MADISON AND
MARSHALL COUNTIES UNTIL 815 PM CDT...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELLE MINA...MOVING EAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
REDSTONE ARSENAL.
FARLEY...HUNTSVILLE.
HAMPTON COVE...HADEN.
OWENS CROSSROADS...NEW HOPE.
PAINT ROCK...GURLEY.
WOODVILLE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3447 8618 3452 8655 3456 8655 3459 8659
3459 8661 3455 8665 3459 8668 3459 8671
3455 8675 3456 8683 3460 8694 3463 8698
3471 8698 3476 8617
TIME...MOT...LOC 0032Z 274DEG 47KT 3465 8679The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:07 PM CDT | Special Weather Statement | HUN | Jackson | 23 min |
| Mar 26, 7:10 PM CDT | Special Weather Statement | HUN | Marshall | 35 min |
| Mar 26, 7:25 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 50 min |
| Mar 26, 7:32 PM CDT | Special Weather Statement | HUN | Madison | 43 min |
| Mar 26, 7:35 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 25 min |
| Mar 26, 7:43 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 32 min |
| Mar 26, 8:17 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 28 min |
| Mar 26, 8:23 PM CDT | Special Weather Statement | HUN | Franklin | 52 min |
| Mar 26, 8:29 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 18 min |
| Mar 26, 9:03 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 27 min |
| Mar 26, 9:47 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 28 min |
| Mar 26, 11:02 PM CDT | River Flood Warning | HUN | Madison | 17 hr |
| Mar 27, 12:06 AM CDT | Special Weather Statement | HUN | Jackson | 24 min |
| Mar 27, 12:12 AM CDT | Special Weather Statement | HUN | Madison | 33 min |
| Mar 27, 12:43 AM CDT | Special Weather Statement | HUN | DeKalb | 32 min |
| Mar 27, 12:47 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Mar 27, 2:09 AM CDT | Special Weather Statement | HUN | Morgan | 36 min |
| Mar 27, 2:49 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 26 min |
| Mar 27, 3:31 AM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 44 min |
| Mar 27, 7:02 AM CDT | Dense Fog Advisory | HUN | DeKalb, Jackson | 4 hr |
| Mar 27, 2:25 PM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 49 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.